11 May 2011
Generally the treatments for dystonia focus on the relaxation of the muscles rather than just focusing on the symptom such as pain caused by the muscle spasms. Different medications are tried in an effort to find a combination that is effective for a specific person. Not all people will respond well to the same medications. Medications that have had positive results in some include: diphenhydramine, benzatropine, anti-Parkinsons agents ( such as trihexyphenidyl), and muscle relaxers (such as diazepam).
Tardive dystonia is drug induced. Are you still taking the inducing agent? Is your dystonia from a particular medication? Are you in a lot of pain?
We are here to support you anyway we can,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
It seems that my tardive dystonia of the tongue appeared after adverse reactions of dentistry. According to DR. Jankovic in Houston declared it. I ...
3 answers • 19 Feb 2010
I had Hepitis c. and now I have cervical dystonia. Can that medicine cause dystonia? The Hep. C meds
I was just wandering if that medicine can cause a person to get cervical dystonia.
1 answer • 9 Dec 2014
... tardive dyskinesia dystonia and they took me off it abruptly so now I have to have DBS surgery lost job,home ,life
1 answer • 29 Feb 2016
1 answer • 24 Jun 2016